• Islandgirl's Avatar
  • Islandgirl's Avatar

    Islandgirl asked a questionBreast Cancer

    was admitted after final chemo. for Nausea,vomiting,fever and SHORTNESS OF BREATH -to rule out blood clot. NO CLOT..still SOB at times

    5 answers
    • Littlehouse's Avatar
      Littlehouse

      Good morning. Read your post. I was only able to do 5 of my 6 chemo treatments because I could hardly breath and very short of breath. After ct and chest xray they found out that I had a lung infection. So I was unable to do my last chemo treatment. They put me on Predisone pills for a couple of weeks and my breathing got back to normal and my infection cleared up. Did they do any xrays to see if anything like this was going on?

      over 4 years ago
    • caregiver's Avatar
      caregiver

      Keep in touch with your dr. to make sure it's not infection or some other problem. The expanders accelerate the breathing and anxiety problem. You feel the tightness, worry that it isn't normal and then anxiety/panic starts. I slept practically sitting up until the implants were put in. Then I gradually slept normally. I took vitamin b complex and a natural pill called Calms for nerves and found the anxiety lessened. Still always feel as if i have a tight bra on, but I think that's pretty normal. I've had my implants for a little over a year. Join a support group-you need to talk with others in the same boat. For myself distractions are helpful to keep my mind off it for even brief periods. It kept me from obsessing about the whole situation.

      over 4 years ago
    • MarnieC's Avatar
      MarnieC

      I found a great website that will teach you meditation - I wrote a page about it on my blog the other day. Here's the link to that page: http://marnieclark.com/stress-driving-you-crazy-meditation-offers-a-calming-solution/
      I hope it helps you xoxox

      over 4 years ago
  • Islandgirl's Avatar

    Islandgirl shared an experience

    Oh No (Nausea,chills,fever and SHORTNESS OF BREATH): I am a RN by trade and was not concerned about the chills,nausea and fever but when the SOB( shortness of breath) came on I began to panic. Initially it was alleviated but just for a few minutes..maybe through distraction...but then I became dizzy,headache etc..so off to the ER we went . Per the ER doc a blood clot had to be ruled out as well as pneumonia...ekg,labs etc... it was negative..but the shortness of breath persisted a
    bit. discharged 2 days later..no problems breathing till the 28 and 29 th each time late
    evening..chest feels tight???is it just anxiety

  • Islandgirl's Avatar

    Islandgirl shared an experience

    Celebration (Finished treatment): April 19 and 20 th were my last treatments. Rang the bell!!!

    1 Comment
  • Islandgirl's Avatar

    Islandgirl shared an experience

    Side Effects (Rash): on Tx 2: 10 days after I developed a generalized rash that was barely manageable with
    hydrocortisone and benadryl, appt made to see NP at oncologist..steroid pack given
    as dose tapered rash reappeared ???? potential reaction to neulasta?

  • Islandgirl's Avatar

    Islandgirl shared an experience

    Drug or Chemo Therapy (Chemotherapy): plan for 4 treatments of taxotere and cytoxan with a neulasta injection the next day.
    Tx.1: chemo infusion went well. rec'd neulasta the next day.2 days later noticed pain to neck and shoulder blade area ..like a sunburn feeling along with generalized achiness
    with most pain in the pelvis and legs(similar to bad flu), appetite decreasing,very little sleep began the night before and continued for 5 days, that same night begun having
    hot flashes,no position was comfortable,nausea and vomiting began that morining which would be day 3 or 4. call placed to ONC. went in for hydration,antinausea meds,
    script for sleeping pills and instructed to try lortab from surgery for pain since ibuprofen or tylenol were not working

    other than that...from day 3-10 also noticed scalp ached..acne breakout on day 10 and on day 15 hair began to fall out.